# SDR DXTA2014090805876

- Difficulty date: September 7, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N384QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800110
- Aircraft time: 6,936 hours, 4,641 cycles
- Engine: Pwc PW306C
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B, P
- Precautionary procedure: G, A

## Discrepancy

WHILE CRUISING AT 40000 FT A STRONG EXHAUST ODOR WAS PRESENT IN THE COCKPIT.  WE RAN THE G1 ENVIRONMENTAL  SYS SMOKE OR ODOR CHECK LIST ISOLATING EACH ZONE & ENDED UP SHUTTING BOTH OFF ONCE BELOW 15000 FT.  NO FURTHER OBSERVATIONS NOTED AS WE HAD ON OUR OXYGEN MASK.  MM FIM DIAGRAM 72-00-00.  CHECKED FOR ANY CAS MSGS, NO DEFECTS FOUND.  CHECKED FOR ANY FAULT CODES IN CMC WITH NO DEFECTS FOUND.  FOUND NR 1 & 2 ENGS BOTH OVER SERVICED PAST MAX.  DRAINED EXCESS OIL FROM BOTH NR 1 & 2 ENG IAW MM 72-00-00.  INSPECTED NR 1 & 2 ENGS ACCESSORIES DRAIN LINES.  FOUND LIGHT TRACES OF OIL.  INSPECTED INTAKE & EXHAUST OF ACM WITH BORE SCOPE, NO DEFECTS NOTED.  DISCONNECTED LINE TO WATER SEPARATE & CHECKED FOR WATER WITH NO DEFECTS NOTED IAW AMM 21-50-00.  DISCONNECTED DRAIN LINE FROM WATER SEPARATOR & CONFIRMED AIR PRESS TO DRAIN LINE.  CHECKED APU OIL LEVEL & NO DEFECTS FOUND.  BORE SCOPED THE INTAKE OF APU WITH NO SIGNS OF OIL OR DEFECTS.  FOUND DRAIN LINE ON AFT BELLY COVERED WITH PAINTED TAPE.  REMOVED TAPE FROM DRAIN LINE.  PERFORMED HIGH POWER ENG RUNS ON NR 1 & NR 2, PRESSURIZED CABIN USING APU BLEED & ISOLATING BLEED FROM LT TO RT ENG, NO DEFECTS OR SMELLS NOTED.  TURNED OFF APU BLEED & USED ONLY ENG BLEED, NO DEFECTS OR SMELLS DETECTED.
